Muphie.

Hi Wray

I have been peri- menopause for a year now. Have been taking a low progesterone cream for most of that time in which it helped for a while. After finding your website and buying Natpro at last I think I am getting there. I read your website every time something new pops up and so far been feeling good.
I would like to say my doctors has been not much help.
I am 44 years old .
I am only having hot flushes at night and they are decreasing. I am on 3 x 5ml teaspoon a day of Natpro for a few days now to try and nip it in the bud. I also take vitamin D 10,000 and magnesuim 400mg and recently inistisol powder to help my sleep.

I have just had a blood test back for my hormones progesterone and estradiol . My doctor did not know how it was coverted to a ratio, so I can see what my cream is doing!!

Serum estradiol level. 75 < pmoI/L
Serum progesterone 30.4 nmoI/L

Wondered if you could shed some positive light on the results.

I have been saved by Natpro, and would recommend a healthy natural way to cope with menopause to anyone.

I think your wonderful to share your time helping us, most of us desperate for a answers, our doctors just happy to dish out drugs!!

Hugs and thanks
Muphie .

Comments for Muphie.

Click here to add your own comments

Jul 25, 2014
peri- menopause
by: Wray

Hi Muphie Bless you for the kind words. Joy will get back to you with answers to your queries, but your ratio is 405:1 which is good, although could be higher I feel. Take care Wray

Jul 25, 2014
Ratio
by: Muphie

Thanks so much Wray. As my ratio is not bad, when will I see a change in my weight as it's hanging around ?
Thanks again

Just to add, my health and my positive thoughts about menopause is totally down to you and this website.
Please all listen and learn , be patient.

Jul 27, 2014
Muphie
by: Joy

Hi Muphie

Where would we all be without Wray and her website, she truly is amazing! Whilst your ratio is good, as Wray said, it could be higher. It should be 600:1, please read the Hormone Testing page. Peri-menopause is a difficult time for most women, but it need not be. You seem to be using a good amount of progesterone cream too. Just bear in mind that it is not an overnight fix and it does take time.

Hot Flushes unusually clear after 4-6 days if using 400mg-500mg per day, it can take longer and more cream may be needed if symptoms are severe. As soon as the hot flushes clear up and you feel stable enough, you can slowly start to reduce the amount of cream by 16mg at a time. If you reduce too soon and by too much your symptoms will return. Should this happen, increase the amount of cream again. It is up to you to experiment and find a level that suits you. Please read How to use Progesterone Cream and I am certain that you have already read Oestrogen Dominance.

Your weight gain is due to estrogen being stimulated, and again this takes time to settle down. It could also be caused by high testosterone levels. Have you been tested for Insulin Resistance as peri-menopause can trigger that off and please cut back on sweet foods and carbs. The Ketogenic Diet has helped many people.

Whilst you are taking Vitamin D, do you know what your level is, as a deficiency reduces the benefits of progesterone? Magnesium is a co-factor for vitamin D, so I am pleased that you are taking that.

Hope this helps you.

Jul 28, 2014
Ratio
by: Muphie

Many thanks Joy.

I have only been taking vitamin d and magnesium a short time, so thought after 3 months I will get a test . That's if my doctor will do it.
Feeling well , just need to to get rid of the warm flushes!! They're definitely on the way out.

Thanks again for your time.

Kind regards

Aug 03, 2014
Break
by: Anonymous

Hi Joy

Now my syptoms are at bay, and I am down to two and half teaspoons a day, I feel after no period for four months I should take a break. Will this cause me problems or do you think it's always best to take a break. I am hoping if I get a period I might lose some bloating .

Kind regards

Aug 07, 2014
Break
by: Joy

Hi Muphie

One should never stop or reduce the amount of progesterone used until all symptoms have cleared and you are feeling stable to do so. Once this happens, you can slowly reduce the amount of cream to a level that suits you. This is something that you will have to experiment with. It is preferred that once in Peri-menopause that the cream be used non stop. You could always try to use it by following your cycle if it is regular, but only once your adverse symptoms have cleared. If your symptoms return, then you will know to use the cream daily. I do not feel that you are ready to reduce or take a break. The fact that you are still bloated indicates this.

Aug 08, 2014
Break
by: Anonymous

Many thanks Joy .

Aug 17, 2014
No stock
by: Muphie

Hi wray/ joy

I know everyone is desperate to get hold of Natpro when it comes back into stock, but do you have any idea as to when and if you will have enough to cover all orders ?
Can you recommend any other cream ? as to my knowledge no one else does a completely organic 100% natural cream .
All suffering I know but would rather wait that than put something unnatural into my body after all the good I have done so far.


Can't be easy for you either..
Kind regards

Aug 18, 2014
OUT of STOCK
by: may

when do you think that you will have Natpro back in stock?

Aug 19, 2014
Stock
by: Anonymous

My source says end of month.

Nov 01, 2014
aches and pains
by: Muphie

Hi Wray / Joy

Having used Natpro for some time now and seemed to have reached a happy dosage . Hot sweats gone and feeling semi normal. I found even though I am taking 800 magnesuim and 15,000 of vitamin d I still have aches and pains. I also don't sleep right through. I also take vitamins for my hair and nails etc .
Do you recommend increasing my magnesium ?


I do hope your both well .
Many thanks

Nov 02, 2014
aches and pains
by: Wray

Hi Muphie I'm so pleased things have settled down for you. It's puzzling about the aches and pains though, and the sleep problem. I take it the inositol didn't help this? You are certainly taking a good dose of vitamin D which is another cause of insomnia when too low. You could try increasing the magnesium, that's if you don't find it affecting your bowels. It could be something you are reacting to in the food/drink you eat, have you checked this out? You could try 3mg/night melatonin for the sleep. Have a look through Ray Peat's website, he always has excellent advice on health. He has a search bar, plus "Articles' in the left hand menu. Take care Wray

Nov 02, 2014
Thanks
by: Muphie

Many thanks Wray.

Jan 11, 2015
Weight loss
by: Muphie

Firstly Happy new year to you Wray . Hoping it will be a happy healthy one for you.

After some time on your cream I am now at a happy place feeling almost back to my old self. I am down to taking 1/4 of a tsp morning and night with no syptoms at all.. However now I am rid of them I have the weight to lose. This is beginning to be a struggle . I am following the paelo diet and being active but I still feel bloated after eating and I can put a pound on over night by my scales!!! Any ideas what's stopping the weight loss now my symptoms have vanish ?

Kind regards and new year wishes.

Jan 12, 2015
Weight loss
by: Wray

Hi Muphie I'm delighted to hear this. It cold be you are eating too much protein and not enough fat. This can occur when following the Paleo Diet. It's excellent for those without a weight problem, but generally it does not have enough fat and too much protein to help those wishing to loose weight. Excess protein is turned into glucose which is deposited as fat, albeit very slowly. Eating more fat, in particular the good fats like MCT oil, coconut oil, butter, lard, (in fact any animal fats), cocoa butter, olive oil or macadamia oil will help. The first six are saturated fats, the other two mono-unsaturated fats. The best is the MCT oil, an extract from coconut oil. The body converts the fatty acid into ketones, in fact the brain does better on these than glucose. MCT oil forms ketones more efficiently than the other oils. Joy gave you the link to Prof D'Agostino's site on the ketogenic diet, but these are a few more here, here and here. You might also like to get Gary Taubes book Why We Get Fat: And What to Do About It. It explains the problem most of us face. Happy New Year to you too. Take care Wray

Mar 27, 2016
Bloated
by: Muphie

Kind Easter Greetings to Wray and Joy.

After four years nearly on Natpro still doing well although I wanted your advice.

Only the last month I have become very bloated and can not lose any weight even on a strict diet. I have had a few aches and pains but nothing else. Do you think because I have reduced my cream down this is resistance to it ? It seems after all this time my ratio should be good. No period for over a year. Still taking all my vitamins along with a probiotic .

Any advice would be great.

Kind regards

Mar 27, 2016
New chapter periods stopped .
by: Muphie

I suppose after a year without a period I was expecting to be able to reduce cream without symptoms . Maybe it's another chapter for me . Please any advice in my change of being would be good.
Guess it never ends .
Thank you .

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...